EconPapers    
Economics at your fingertips  
 

Equilibrium theory in Veblen-Scitovsky economies: Local uniqueness, stability and existence

Peter J. Kalman, Kuan-Pin Lin and Hans Wiesmeth

Journal of Mathematical Economics, 1979, vol. 6, issue 3, 263-276

Date: 1979
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4068(79)90012-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:6:y:1979:i:3:p:263-276

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:6:y:1979:i:3:p:263-276